Mental Health Support Society XVIII

Announcements Posted on
    Offline

    3
    ReputationRep:
    Things have taken a turn for the worse.
    Just have to somehow get threw the small shift I have tomorrow to get threw without having a bad turn and hopefully then I should be able to enjoy my next few days off without this stupid anxiety.

    They've started to notice my good and bad days at work :cry:
    Offline

    1
    ReputationRep:
    Remember me? :jive:
    Offline

    3
    ReputationRep:
    (Original post by IDukem)
    Remember me? :jive:
    :woo:

    :eek:

    :lovehug:

    Hello!
    Offline

    3
    ReputationRep:
    (Original post by IDukem)
    Remember me? :jive:
    :gasp: :jumphug: :party: :woo: :loveduck:

    I don't know if we've spoken since I changed my user name.
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by IDukem)
    Remember me? :jive:
    :loveduck:
    Dukey!!!!!

    Posted from TSR Mobile
    Offline

    3
    ReputationRep:
    (Original post by IDukem)
    Remember me? :jive:
    Dukeyy!!! This made my night :woo: how are you?!


    Hope everyone's alright- glad you didn't get sectioned Noodlzzz, remember health comes first though. Don't sacrifice it for something you could do at a later date :hugs: (and yeah I know I don't stick to that at all, but )


    Posted from TSR Mobile
    Offline

    3
    ReputationRep:
    (Original post by IDukem)
    Remember me? :jive:
    :gah: :hi: :woo:

    Posted from TSR Mobile
    Offline

    3
    ReputationRep:
    They are putting me back on Quetiapine to see if that will help combat the hallucinations etc. But I also have to stay on the trazadone. CPN is still sick so I am being dealt with by a different CPN and a case worker, and it's annoying having to explain myself again. Don't like change, and I hate dealing with people who I don't know, trust or even know what they look like
    Offline

    3
    ReputationRep:
    (Original post by Noodlzzz)
    might ask CCO about ESA next week as I don't feel able to work. But it's not enough to cover London rent + food + tuition fees, let alone the little extras like clothes and textbooks
    If you're getting student finance you won't qualify for ESA because its income based - well you might, but it'll be a few pence a week. The upside of getting such a small ESA is that you get free prescriptions.
    Offline

    3
    ReputationRep:
    (Original post by Cinnie)
    If you're getting student finance you won't qualify for ESA because its income based - well you might, but it'll be a few pence a week. The upside of getting such a small ESA is that you get free prescriptions.
    I qualify as I get PIP

    ---------------

    This morning has been a bit wobbly. Had a blood test and the nurse said I didn't look too good. I thought I was coming across fine :/ then the music was talking to me on my way home and everyone was staring. Feeling a bit more stable now in my room with the door locked just doing work and browsing TSR. Will try not to call CCO if I can avoid it, don't want to come across as needy or attention seeking.
    Offline

    3
    ReputationRep:
    (Original post by Airmed)
    They are putting me back on Quetiapine to see if that will help combat the hallucinations etc. But I also have to stay on the trazadone. CPN is still sick so I am being dealt with by a different CPN and a case worker, and it's annoying having to explain myself again. Don't like change, and I hate dealing with people who I don't know, trust or even know what they look like
    Sucks about your CPN. Do you know when they'll be back? Have you only been talking to different CPN over the phone? Maybe ask if you can meet in person.

    How do you feel about going back on quetiapine? I know I didn't like it too much, but still better than other APs.
    Offline

    3
    ReputationRep:
    (Original post by Noodlzzz)
    I qualify as I get PIP
    I get PIP too but ESA have told me I no longer can get ESA because of my income from student finance
    Offline

    3
    ReputationRep:
    (Original post by Noodlzzz)
    Sucks about your CPN. Do you know when they'll be back? Have you only been talking to different CPN over the phone? Maybe ask if you can meet in person.

    How do you feel about going back on quetiapine? I know I didn't like it too much, but still better than other APs.
    I asked but they sidestepped the question (to both when will my CPN be back and can I see someone else for now).

    I'm wary. I'm already in an iffy way and I have such bad side effects. Not to much I have training for work this weekend
    Offline

    3
    ReputationRep:
    (Original post by Cinnie)
    I get PIP too but ESA have told me I no longer can get ESA because of my income from student finance
    Hmm will have to ask when I call up this afternoon. I am a postgrad student so only got a 10k loan for the year so might qualify as it's like 3x less than the cost of my undergrad loan. Thanks for the mention though

    (Original post by Airmed)
    I asked but they sidestepped the question (to both when will my CPN be back and can I see someone else for now).

    I'm wary. I'm already in an iffy way and I have such bad side effects. Not to much I have training for work this weekend
    I remember they told me with quetiapine to stand up slower as it can drop the blood pressure from sitting to standing. Also it made me super hungry and fat, the start of the increase in weight *sigh*
    Offline

    3
    ReputationRep:
    (Original post by IDukem)
    Remember me? :jive:
    welcome back
    Offline

    3
    ReputationRep:
    (Original post by Noodlzzz)
    Hmm will have to ask when I call up this afternoon. I am a postgrad student so only got a 10k loan for the year so might qualify as it's like 3x less than the cost of my undergrad loan. Thanks for the mention though



    I remember they told me with quetiapine to stand up slower as it can drop the blood pressure from sitting to standing. Also it made me super hungry and fat, the start of the increase in weight *sigh*
    I will be on a very low dose. Already have yjr Depo injection which has a side effect of weight gain, but the trazodone has no weight gain effects.

    3rd time on Q. Sigh. This will never end.
    Offline

    3
    ReputationRep:
    My CPN is off sick yet again Oh well at least i'm doing a bit better now
    Offline

    3
    ReputationRep:
    ugh cannot concentrate on anything head feels like it weighs a ton
    Offline

    3
    ReputationRep:
    The overall receptionist for my entire mental health hospital knows my name and how to pronounce it without me telling her :headfire:

    Feel this requires a :getmecoat: emoticon

    Posted from TSR Mobile
    Offline

    3
    ReputationRep:
    Dan is watching me wherever I go. He wants to get back in touch with me and the stupid medication is blocking the chip. I have an appointment on Monday with the psychiatrist and tracy wants home treatment to get involved but I said no. I hate them. They are trying to brainwash me.
 
 
 
Write a reply… Reply
Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: December 7, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
Wake up and smell the...
Useful resources

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.